# SDR FDEA201301240169

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 74,697 hours, 22,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ARMED POSITION AND "UNARMED" LIGHT REMAINS ON.  EMERGENCY LIGHT UNARMED LIGHT OPS CHECKED NORMAL IAW  MM 33-51-00-5.
